A 35-year-old member asked:
why has my personality changed since i started chemotherapy. is this normal?
1 doctor answer
Dr. Ricardo Estape answered
30 years experience Gynecologic Oncology
Many possibilities: There are many things that can cause these changes...Here are a few. 1. Stress of having cancer at 35. 2. The stages of cancer include anger, denial and these things can change your personality. 3. Chemotherapy at 35 can affect the ovaries and reduce estrogen levels that can cause these changes. 4. Worrying about family and future. Solution: talk it out, find a support group, 1 day at a time.
Answered on Dec 10, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month